MathSciNet Relay Station
MathSciNet bibliographic data
MR504043 (58 #20610) 92A15 (39A12)
Levin, Simon A.; May, Robert M. A note on difference-delay equations. Theoret. Population Biology 9 (1976), no. 2, 178–187.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement